Aibolites are people too
He will give you tips on the rules of care and feeding, will help with illnesses, organize preventive examinations of the child by specialist doctors and vaccinations. Without his imprisonment,…

Continue reading →

Should I be afraid of the child’s reaction to vaccination?
As a person who has worked for a long time in an infectious diseases hospital, I confidently declare: in relation to all the diseases against which vaccinations are given, the…

Continue reading →

Irrigation and elimination therapy and prevention of acute respiratory infections in children
Today, in the practice of a pediatric ENT specialist, the prevention and treatment of inflammatory diseases of the upper respiratory tract in children remain an urgent problem. In 25-50% of…

Continue reading →

Pills are not toys

The term “antibiotic” in the literal translation looks very ominous: “anti” – against, “bio” – life. Opponent of life, in short.

Fortunately, this is not about life in general, but about the life of microorganisms. But there is reason to think: is it worth it to self-medicate, and even more so give antibiotics without the recommendation of a doctor to your children?

It is almost impossible to meet a person who has never tried to crush any microbe on his own. Almost any antibiotic in any pharmacy will be sold to you without a prescription. But in vain!

A typical story. Sasha’s boy has bronchitis. The doctor prescribed ampicillin, 5 days passed and it became much better. After 2 months, another disease, all the symptoms are exactly the same – again bronchitis. There is personal experience: ampicillin helps with this disease. Let’s not bother the pediatrician. We will swallow proven and effective ampicillin. The described situation is very typical. But its consequences are unpredictable. The fact is that any antibiotic is able to bind to serum proteins and, under certain circumstances, become an antigen – that is, cause the production of antibodies. After taking ampicillin (or any other drug), antibodies to ampicillin may be in the blood. In this case, the likelihood of developing allergic reactions, sometimes very (!) Severe, is high. In this case, allergies are possible not only on ampicillin, but also on any other antibiotic similar in its chemical structure (oxacillin, penicillin, cephalosporin). Any repeated use of the antibiotic greatly increases the risk of allergic reactions.

I told this story for the sole purpose of convincing my parents of a seemingly obvious, but so often ignored truth: antibiotics can only be used by a specialist who is properly trained in this matter, in short, a doctor.

There are no drugs without side effects. Antibiotics are no exception. Certain drugs have a damaging (toxic) effect on our organs. Gentamicin – to the kidneys and auditory nerve, tetracycline – to the liver, polymyxin – to the nervous system, chloramphenicol – to the hematopoietic system … After taking erythromycin, nausea and vomiting often occur, large doses of chloramphenicol cause hallucinations and decreased visual acuity … Who, except a doctor, knows such subtleties? Think about this before giving the sick child another pill.

important
How to take antibiotics

– Antibiotics, like any other antimicrobial agents, should be prescribed only by a doctor!

– If you already started taking antibiotics, in no case do not stop treatment immediately after it becomes a little easier. The necessary duration of treatment should be determined by the doctor.

– Never ask the doctor, let alone anything stronger at the pharmacy. This does not always mean more effective.

– The doctor cannot choose the right antibiotic if he does not know what drugs and in what doses your child received. Parents must have this information! Write down! Especially pay attention to any manifestations of allergies.

– Do not try to adjust the dose of the drug. Small doses of antibiotics are very dangerous, as resistant bacteria are highly likely.

– Follow the rules for taking a specific drug. Erythromycin, oxacillin, chloramphenicol – before meals, taking ampicillin and cephalexin – anytime, tetracycline is not allowed with milk …

Children's botulism
Overview Foodborne botulism is a serious, potentially fatal, but relatively rare disease. This is intoxication, usually caused by the consumption of highly active neurotoxins, botulinum toxins formed in contaminated foods.…

...

Childhood diseases
When we raise babies, one of the most difficult trials is their illness. And questions always arise, how to relate to this, how to withstand it. Especially if there are…

...

Should I be afraid of the child’s reaction to vaccination?
As a person who has worked for a long time in an infectious diseases hospital, I confidently declare: in relation to all the diseases against which vaccinations are given, the…

...

Psychosomatics in children: we find the underlying causes of the disease
Psychosomatics in children find the root causes of the disease Dr. A. Meneghetti in his book Psychosomatics writes: “A disease is a language, the speech of the subject ... To…

...